Informational complexity of a local solution of Fredholm equations
Doklady Akademii Nauk, Tome 352 (1997) no. 2, pp. 151-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_2_a0,
author = {M. Azizov},
title = {Informational complexity of a local solution of {Fredholm} equations},
journal = {Doklady Akademii Nauk},
pages = {151--154},
year = {1997},
volume = {352},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_2_a0/}
}
M. Azizov. Informational complexity of a local solution of Fredholm equations. Doklady Akademii Nauk, Tome 352 (1997) no. 2, pp. 151-154. http://geodesic.mathdoc.fr/item/DAN_1997_352_2_a0/